MathSciNet Relay Station
MathSciNet bibliographic data
MR1622805 11R58 (11R29)
Feng, Keqin; Hu, Weiqun On real quadratic function fields of Chowla type with ideal class number one. Proc. Amer. Math. Soc. 127 (1999), no. 5, 1301–1307.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement